Vol. 112, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalized ordered spaces with capacities

Harold Bennett and David John Lutzer

Vol. 112 (1984), No. 1, 11–19
Abstract

We show that any GO-space having a capacity in the sense of Ščepin has a Gδ-diagonal and is perfect. In addition, such a space has a σ-discrete dense subset and a dense metrizable subspace, and any GO-space having a capacity and a point-countable base (or having a σ-discrete dense subset and a point-countable base) is metrizable.

Mathematical Subject Classification 2000
Primary: 54F05
Secondary: 54E35
Milestones
Received: 14 May 1982
Published: 1 May 1984
Authors
Harold Bennett
David John Lutzer